Table of Contents
ISRN Combinatorics
Volume 2013, Article ID 792743, 4 pages
http://dx.doi.org/10.1155/2013/792743
Research Article

Extended Chain of Domination Parameters in Graphs

1Department of Mathematics, The Madura College, Madurai 625 011, India
2Department of Mathematics, St. Xavier’s College, Palayamkottai 627 002, India

Received 30 June 2013; Accepted 14 August 2013

Academic Editors: B. Alspach, S. Hu, and H. Hua

Copyright © 2013 I. Sahul Hamid and S. Balamurugan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. W. Haynes, S. T. Hedetniemi, and P. J. Slater, Fundamentals of Domination in Graphs, Marcel Dekker, New York, NY, USA, 1998. View at MathSciNet
  2. “Topics in domination in graphs,” in Discrete Mathematics, S. T. Hedetneimi and R. Laskar, Eds., vol. 86, 1990.
  3. T. W. Haynes, S. T. Hedetniemi, and P. J. Slater, Domination in Graphs: Advanced Topics, Marcel Dekker, New York, NY, USA, 1998. View at MathSciNet
  4. E. J. Cockayne, S. T. Hedetniemi, and D. J. Miller, “Properties of hereditary hypergraphs and middle graphs,” Canadian Mathematical Bulletin, vol. 21, no. 4, pp. 461–468, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. I. Sahul Hamid and S. Balamurugan, Isolate Domination in Graphs (Communicated).
  6. G. Chartrand and L. Lesniak, Graphs & Digraphs, CRC, Boca Raton, Fla, USA, 4th edition, 2005. View at Zentralblatt MATH · View at MathSciNet